how much is too much.: anyone know if... - Mental Health Sup...

Mental Health Support

30,105 members16,592 posts

how much is too much.

Spirit-90 profile image
25 Replies

anyone know if 75mg of Mirtazapine will do any harm?

25 Replies
welly10 profile image
welly10

Is that what you have been prescribed by your doctor or are you self dosing ???

Spirit-90 profile image
Spirit-90 in reply to welly10

I’m supposed to take 30mg but last night everything was too much so I took extra.

welly10 profile image
welly10 in reply to Spirit-90

Hi I don't think taking 75 over 1 night will have any effect.placebo if anything.but if it needs raising going onwards talk to your doctor. I take 45 mg per night mirt started on 15 for sleep aid been on them for about a year and sometimes drop to 30 but if your not coping ask the doctor to up them.if you do some exercise that helps cbt helps self help books and meditation all helps depends what you suffer from.good luck but I would stop self medicating.just like everything even feeling terrible it will pass.i listen to posive audio affirmations on you tube that grounds me.good luck 👍

Spirit-90 profile image
Spirit-90 in reply to welly10

I’ve been trying everything. Nothing is helping anymore.

borderriever profile image
borderriever in reply to Spirit-90

Take what is prescribed aand tecommended unless advised different

Spirit-90 profile image
Spirit-90 in reply to borderriever

But what if I just want everything to stop?

LottieLou96 profile image
LottieLou96

As welly10 says:

It's probably okay on this occasion, but if it's all feeling too much and your making decisions to increase your meds outside of your prescription you might well need an emergency gp appt or to talk to someone in regards to your MH. Just to help you get back on top of things and so that it doesn't become a regular coping mechanism. And you got through the night into another day so take care x

Spirit-90 profile image
Spirit-90 in reply to LottieLou96

I do it with out thinking and I’m scared one night I’m going to do it but take too many. I’m trying to get support but it seems to always be a wait.

LottieLou96 profile image
LottieLou96 in reply to Spirit-90

Heya Spirit 🤗I can really feel your in a real difficult spot at the moment, and it can be incredibly hard waiting for help to come.

You can DM if you need to vent anytime and really use any of the crisis lines if you need to, breathing space, calm, Samaritans, papyrus, etc. Sometimes it just helps to talk things through and that settles things.

Lottie x

Spirit-90 profile image
Spirit-90 in reply to LottieLou96

I’ve just got all my hopes pin on tomorrow’s assessment but if that goes badly then I’m worried what I might do. Thank you for messaging I might take you up on that offer sometime and DM you.

I really struggle reaching out by calling people. I attended a face to face breathing space but they had no room the other day.

LottieLou96 profile image
LottieLou96 in reply to Spirit-90

Sounds like there is a lot riding on tomorrow but hopefully it'll all work out in the best way for you.

Youve done remarkably well already reaching out despite finding it difficult. Gotta be kinder to yourself if you can.

All the best

Lottie

borderriever profile image
borderriever

Should be ok although follow instructions given for best advice

Spirit-90 profile image
Spirit-90 in reply to borderriever

I just want to feel OK again.

borderriever profile image
borderriever

If you are taking medications over the ptescribed dose the odd on may be ok however your doctor needs to know the risks you have with your overdosingIs there someone at home, wife or fsmily take over looking after your medications and control dose you take

Spirit-90 profile image
Spirit-90 in reply to borderriever

I live on my own :(

borderriever profile image
borderriever

You can purchase pill boxes that cover a week, month etc Chemists if directedcan place your medications into a pill box they have and the chemist can also help. All my medications are placed by my wife into two month pill boxes and she then knows what is needed so I do not have to worry, a chemist can supply you with these boxes and that will help you follow your daily prescription

BOB

Spirit-90 profile image
Spirit-90 in reply to borderriever

It still makes the worst possible though.

LottieLou96 profile image
LottieLou96 in reply to Spirit-90

Hope today went okay for you ❤️‍🩹

If you do find it hard there's always the option of picking it up from the chemist daily. Gets you out of the house as well. X

Spirit-90 profile image
Spirit-90 in reply to LottieLou96

Today was really tough, not getting anywhere with support so now it’s more waiting. I’ve decided I’m safer not talking anything for now, because at least if I don’t go in the cupboard I won’t be tempted.

Do they do that as an option do they? I’m wandering maybe if they do change my meds maybe I can ask for them to do that to keep me safe.

LottieLou96 profile image
LottieLou96 in reply to Spirit-90

Sorry it's more waiting for now. Yeah, if you ask the GP they can change it to daily prescriptions to stop using too much when your struggling more.

In regards to your meds, you probs should speak to someone about stopping any meds abruptly, I wouldn't want you having any withdrawal symptoms from the Mirtazepine. It's a fine balance I know.

All the best,

Lottie x

Spirit-90 profile image
Spirit-90 in reply to LottieLou96

I’m seeing the GP tomorrow evening. I just can’t risk taking them at the moment because I don’t think I will just stop at one.

Spirit-90 profile image
Spirit-90 in reply to LottieLou96

Also thank you for your support Lottie it means a lot. X

LottieLou96 profile image
LottieLou96 in reply to Spirit-90

No worries at all. Missing a tablet and seeing the GP tomorrow sounds like a plan, if you think that's best for you x just take care, and get help sooner if you need x

Nothing_but-pain profile image
Nothing_but-pain in reply to Spirit-90

Do NOT go from taking Mirtazapine every day to not taking any! You will have a very bad time while the drug leaves your body. Please call the doctor who wrote the prescription and explain what's going on. If that's no help, go to an emergency clinic and ask for help. They can try a different medicine if that's needed, or maybe an add-on.

Spirit-90 profile image
Spirit-90 in reply to Nothing_but-pain

I made myself take some just so I could sleep in the end.

You may also like...